# SDR DALA2017071805539

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 115,142 hours, 13,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT WILL NOT TEST. REPLACED THE EMER LIGHT POWER SUPPLY & CHECKED OK.
